Eisenstein series for Siegel modular groups. (English) Zbl 0786.11024

Let \(E_ k^{(m)}(z,s)\) be the Siegel-type non-holomorphic Eisenstein series of weight \(k\) (\(\in 2\mathbb{Z}_{\geq 0}\)) for \(\text{Sp}_{2m}(\mathbb{Z})\). Here \(z\) is a variable on the Siegel upper half space of degree \(m\in\mathbb{Z}_{>0}\) and \(s\) is a complex variable. On this Eisenstein series, the author presents:
(I) An elementary proof of the analytic continuation and the functional equation in \(s\) via the Fourier expansion, which is a generalization to all \(m\) of Kaufhold’s result [G. Kaufhold, Math. Ann. 137, 454-476 (1959; Zbl 0086.067)] on degree two Eisenstein series,
(II) a proof that every partial derivative of \(E_ k^{(m)}(z,s)\) in the entries of \(\text{Re}(z)\) and \(\text{Im}(z)\) is slowly increasing (locally uniformly in \(s\)). This fact, for example, enables us to use a wide class of (not necessarily invariant) differential operators in the Rankin-Selberg convolution integral.
Reviewer: S.Mizumoto (Tokyo)


11F46 Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms
11F30 Fourier coefficients of automorphic forms
11F66 Langlands \(L\)-functions; one variable Dirichlet series and functional equations


Zbl 0086.067
Full Text: DOI EuDML


[1] B?cherer, S.: ?ber die Fourierkoeffizienten der Siegelschen Eisensteinreihen. Manuscr. math.45, 273-288 (1984) · Zbl 0533.10023
[2] B?cherer, S.: Siegel modular forms and theta series. Proc. Symp. Pure Math.49, Part 2, 3-17 (1989)
[3] B?cherer, S., Satoh, T., Yamazaki, T.: On the pullback of a differential operator and its application to vector valued Eisenstein series. Comment. Math. Univ. St. Pauli42, 1-22 (1992) · Zbl 0759.11015
[4] Diehl, B.: Die analytische Fortsetzung der Eisensteinreihe zur Siegelschen Modulgruppe. J. Reine Angew. Math.317, 40-73 (1980) · Zbl 0425.10031
[5] Freitag, E.: Siegelsche Modulfunktionen. (Grundl. math. Wiss. Bd. 254). Berlin Heidelberg New York: Springer 1983
[6] Ibukiyama, T.: On differential operators on automorphic forms and invariant pluri-harmonic polynomials. Preprint (1990) · Zbl 1007.11023
[7] Kalinin, V.L.: Eisenstein series on the symplectic group. Math. USSR Sb.32, 449-476 (1977) · Zbl 0397.10021
[8] Kaufhold, G.: Dirichletsche Reihe mit Funktionalgleichung in der Theorie der Modulfunktion 2. Grades. Math. Ann.137, 454-476 (1959) · Zbl 0086.06701
[9] Kitaoka, Y.: Dirichlet series in the theory of Siegel modular forms. Nagoya Math. J.95, 73-84 (1984) · Zbl 0551.10025
[10] Klingen, H.: Introductory lectures on Siegel modular forms. Camb. Stud. Adv. Math.20, 1990 · Zbl 0693.10023
[11] Langlands, R.P.: On the functional equations satisfied by Eisenstein series. (Lect. Notes Math., vol. 544). Berlin Heidelberg New York: Springer 1976 · Zbl 0332.10018
[12] Maass, H.: Siegel’s modular forms and Dirichlet series. (Lect. Notes Math. vol. 216). Berlin Heidelberg New York: Springer 1971 · Zbl 0224.10028
[13] Mizumoto, S.: Poles and residues of standardL-functions attached to Siegel modular forms. Math. Ann.289, 589-612 (1991) · Zbl 0726.11034
[14] Murase, A.: Functional equations of singular series for quadratic forms. Preprint (1989) · Zbl 0671.10023
[15] Murase, A.:L-functions attached to Jacobi forms of degreen. II. Functional equation. Math. Ann.290, 247-276 (1991) · Zbl 0721.11022
[16] Shimura, G.: Confluent hypergeometric functions on tube domains. Math. Ann.260, 269-302 (1982) · Zbl 0502.10013
[17] Shimura, G.: On the Eisenstein series. Duke Math. J.50, 417-476 (1983) · Zbl 0519.10019
[18] Siegel, C.L.: ?ber einige Anwendungen diophantischer Approximationen. Gesamm. Abh., Bd I, no. 16. Berlin Heidelberg New York: Springer 1966 · JFM 56.0180.05
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.